# SDR C2XA01CL140

- Difficulty date: June 14, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Part serial: 742
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENACE THE EMERGENCY AISLE LIGHT WAS FOUND TO BE INOPERATIVE AT 2A AND 5A.MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
